# SDR AALA202506104603

- Difficulty date: June 4, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 63,101 hours, 26,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT HAS SIGNIFICANT WOODY BURNT SMELL THROUGHOUT ENTIRE CABIN.  REMOVE AND REPLACED LEFT HAND RECIRCULATION FAN (AALA202506056042), PER AMM 21-25-02. REMOVE AND REPLACED LEFT HAND RECIRCULATION FILTER (AALA202506104888), PER AMM 21-25-01. REMOVE AND REPLACED MAIN BATTERY (AALA202506106532), PER AMM 24-31-11. FOUND ODOR AT E AND E RACK MOISTURE SHROUDS, CLEANED MOISTURE SHROUDS (AALA202506104603), PER AMM 25-71-00. NO ODOR PRESENT AT THIS TIME**(CLOSED).
